# SDR IXXA20170807272

- Difficulty date: June 19, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 56,247 hours, 41,748 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strut
- Part number: 114T222615
- Condition: Corroded
- Location: Nr 1 Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER ONE SLAT INBOARD AUX TRACK ATTACH FITTING INBOARD LOWER STRUT CORRODED AROUND NUTPLATE.  REMOVED AND REPLACED STRUT IAW DRAWING 114T2226.  AIRCRAFT GROUNDED
